# SDR HEEA0014085

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Part number: 214175259103
- Condition: Failed
- Location: Elev Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEV POSITION INDICATOR INOPERATIVE.
